# SDR UPS01836469

- Difficulty date: July 10, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 77,242 hours, 24,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 561229873
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FINGER DOUBLER IS CORRODED BEYOND LIMITS AT STA -60 AT LBL 16. REMOVED,FABRICATED,AND REPLACED DOUBLER IAW DWG 5612298,AND SRM 51-1-21
